# SDR A6WA20121025201

- Difficulty date: October 18, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 21,393 hours, 20,684 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED TO DOWN NLG DOORS WERE OPENING AND CLOSING RAPIDLY LONGER THAN NORMAL TIME FOR GEAR TO INDICATE DOWN AND LOCKED.  INTEROGATED PSEU, FOUND SENSOR S35 FAULT-NGD LK2 REF 237682/2 FOR MEL.  REPLACED NLG DOWNLOCK TO PROX SENSOR HARNESS ASSY PER AMM 32-61-05.  GEAR INDICATION SATISFACTORY AND OPS CHECK GOOD.  REMOVED MEL REMOVAL PLACARD.  RII   I-165
